MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SUBCUTANEOUS FASCIA CLOSURE DEVICE

KARL STORZ SE & CO. KG SUBCUTANEOUS FASCIA CLOSURE DEVICE
Model Number 26173AM
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received no further details of the event, and the device has not been returned for evaluation.The damaged/broken tip was most likely due to use of excessive force.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(4): tip broken during a laparoscopic procedure.The tip was retrieved through a slightly increased incision.
 
Additional Manufacturer Narrative
The case was recorded twice the customer had given an incorrect article number when reporting directly to our company so this was not noticed.The bfarm has recorded the other case under (b)(4)the complete final report is made under this number.
 
Additional Manufacturer Narrative
Due to doublicate information this case is proceeded further.Complete documentation will be done in (b)(4).

Brand Name
SUBCUTANEOUS FASCIA CLOSURE DEVICE
Common Device Name
SUBCUTANEOUS FASCIA CLOSURE DEVICE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245-5017
4242188201
MDR Report Key10525521
Report Number9610617-2020-00097
Device Sequence Number11549288
Product Code GCJ
UDI-Device Identifier04048551097755
UDI-Public4048551097755
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K942612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173AM
Device Catalogue Number26173AM
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer08/25/2020
08/25/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date08/05/2022
08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown